Movements and mortality rates of striped mullet in North Carolina

Show full item record

Title: Movements and mortality rates of striped mullet in North Carolina
Date: 2005
Citation: Bacheler, N. M., Wong, R. A., & Buckel, J. A. (2005). Movements and mortality rates of striped mullet in North Carolina. North American journal of fisheries management, 25(1), 361-373.
URI: http://www.lib.ncsu.edu/resolver/1840.2/327


Files in this item

Files Size Format View
buckel_north_amer_j_fisheries_mgmt_361.pdf 137.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record